# SDR DALA2022050503140

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 49,977 hours, 35,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN STA Y=1155 BTW LONGERON 28L TO 29L. SUMMARY OF NRC 00225: FUSELAGE SKIN STA Y=1155 BTW LONGERON 28L TO 29L WAS REPAIRED PER B717-200 SRM 53-00-00-2R. (LP #2222777)
